# SDR 95ZZZX1709

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station NX42404M
- Aircraft: N167ER
- Make and model: Piper PA-28-161
- Aircraft serial: 2841183
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: S74230
- Condition: Cracked
- Location: Lower Portion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLYLINDER OVERHAUL, THE EXHAUST VALVE GUIDE WAS FOUND CRACKED ON THE LOWER PORTION.
